# SDR ASAA2022092440056

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 4,588 hours, 1,457 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON INITIALIZATION. GROUNDED - YES. ACCOMPLISHED B737-9 IFM 34-61-00-810-918. OPS CHECK NORMAL.
